Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: akathisia on mirtazapine g_g_g_unit

Posted by doxogenic boy on October 24, 2013, at 10:34:13

In reply to akathisia on mirtazapine, posted by g_g_g_unit on October 22, 2013, at 23:36:44

> I know Mirtazapine is supposed to improve akathisia, but I've been feeling very overstimulated on just 15mg at night, particularly once the sedation wears off. I'm not sure how to distinguish between 'overstimulation' and akathisia, but I feel very restless, shakey, slightly agitated and can't focus.
>
> Since I'm only using it for sleep, should I try lowering the dose? Or do these side-effects pass?

I think 7,5 mg mirtazapine is worth trying.

- doxogenic


Earlier TRD/anxiety
300 mg tianeptine, 6 X 50 mg successfully since Oct 2009
20 mcg liothyronine
40 mg escitalopram
100 mg trimipramine
50 mg agomelatine
600 mg quetiapine


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:doxogenic boy thread:1052837
URL: http://www.dr-bob.org/babble/20130930/msgs/1052923.html